MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Detachment Of Device Component (1104); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The customer reported that the cook-swartz doppler probe did not adhere to the silastic cuff that wraps around the vessel.This allegedly resulted in post operative complications, and may have reportedly necessitated the need for a trip back to the operating room.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Updates: (b)(4).Additional mfr narrative - added summary of investigation.Investigation summary: the affected product was not returned for physical examination and no photographs were provided.Complaint could only be confirmed through customer testimony.A review of the risk documents revealed that cuff detachment/separation is a known failure mode of this device and is being monitored and trended per the manufacturer's post-market surveillance processes.The device history record for this lot number was conducted and there is no evidence that a defective product was shipped, that the cuff was detached prior to shipment, or that this device was not manufactured to current specifications.A quality engineering risk assessment concluded that no risk reduction is necessary.A summary of the evaluation has been sent to the complainant.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key6945250
Report Number2522007-2017-00029
Device Sequence Number891596
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200630(10)N148040
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;